# SDR O2GA2020070883101

- Difficulty date: July 5, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N837UP
- Make and model: Beech B300
- Aircraft serial: FL967
- Aircraft time: 4,137 hours, 3,592 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1013800961
- Part serial: 5386
- Condition: Locked
- Location: Lt Mlg
- Part time: 305 hours, 263 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING LEFT INBOARD TIRE LOCKED UP.  ON POST FLIGHT FOUND LEFT INBOARD TIRE FLAT SPOTTED WITH HOLE IN IT.  MAINTENANCE REPLACED THE LEFT INBOARD BRAKE ASSEMBLY AND BOTH LEFT MAIN WHEEL/TIRE ASSEMBLIES.  TAXI CHECK PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
